IIUM Repository

Flyping conjectur

Azram, Mohammad (2013) Flyping conjectur. Science International Lahore, 25 (1). pp. 11-13. ISSN 1013-5316

[img] PDF - Published Version
Restricted to Repository staff only

Download (411kB) | Request a copy


In this paper we will establish the Tait’s flyping conjecture “two reduced alternating knots are equivalent iff they can be converted into one another by flypes” by generalizing Reidemeister moves especially Reidemeister move of type II and therein its consequent applications.

Item Type: Article (Journal)
Additional Information: 3127/29022
Uncontrolled Keywords: Reidemeister moves, Dual graphs, ambient isotopy invariants, reduced alternating knots , equivalent knots .
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 17 Apr 2013 17:00
Last Modified: 11 Jun 2013 19:26
URI: http://irep.iium.edu.my/id/eprint/29022

Actions (login required)

View Item View Item


Downloads per month over past year